MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM PROXIMAL TIBIA PLATING SYSTEM; ANTHEM LATERAL PROXIMAL TIBIA PLATE XR, LEFT, 6 HOLE, 140MM, SS

GLOBUS MEDICAL, INC. ANTHEM PROXIMAL TIBIA PLATING SYSTEM; ANTHEM LATERAL PROXIMAL TIBIA PLATE XR, LEFT, 6 HOLE, 140MM, SS
Model Number 2187.3106
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was needed to replace 3.5mm grafting screws that backed out of an anthem lateral proximal tibia plate xr, left, 6 hole, 140mm, ss post operatively.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.No determinations could be made as to the cause of the reported issue.

Brand Name
ANTHEM PROXIMAL TIBIA PLATING SYSTEM
Common Device Name
ANTHEM LATERAL PROXIMAL TIBIA PLATE XR, LEFT, 6 HOLE, 140MM, SS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18838076
Report Number3004142400-2023-00140
Device Sequence Number7486404
Product Code HRS
UDI-Device Identifier00889095613490
UDI-Public00889095613490
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2187.3106
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown